Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having bells palsy, prescribed eye drops, eyeball wrinkling in the corner. Caused by eye drops?

hi, i have bells palsy at the moment (mild) im taking 20ml prednisone x3 in the mornig and the optometrist has given me some drops to lubricate my eye. Problem is now my eye ball is wrinkling in the corner when i look towards my nose and this is causing some discomfort. Is this caused by the drops or something else? Will it go away on its own?
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Nov 2012
Drops which overspill fom your eye will stick to the skin and cause wrinkling. Just mop the area with a wet tissue. But you must continue lubricating drops in cases of Bell's palsy. Try orbicularis exercises.
Take care
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor